Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13158
Title: Wave equation with Robin condition, quantitative estimates of strong unique continuation at the boundary
Authors: Sincich, Eva
Vessella, Sergio
Keywords: Stability EstimatesUnique Continuation PropertyHyperbolic EquationsRobin problem
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: The main result of the present paper consists in a quanti-tative estimate of unique continuation at the boundary for solutions to the wave equation. Such estimate is the sharp quantitative counterpart of the following strong unique continuation property: let u be a solution to the wave equation that satisfies an homogeneous Robin condition on aportion S of the boundary and the restriction of u|S on S is flat on a segment {0}× J with 0 ∈ S then u|S vanishes in a neighbourhood of {0}× J.
URI: http://hdl.handle.net/10077/13158
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13158
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat 
10_RIMUT48.pdf2.49 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

160
checked on Oct 19, 2018

Download(s)

64
checked on Oct 19, 2018

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons